# SDR IPXA2024012382163

- Difficulty date: January 11, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK EDGE, LH WING OUTBD FLAP INBD SIDE END CAP (REPAIR). REMOVE THE DAMAGE AREA (L:0.2", W:0.1 , 5" FROM AFTER EDGE AT LOWER EDGE) AND CLEAN. BOND THE REPAIR PLIES WITH RESIN CURE AT 200Â°F FOR 220 MINUTES KEEP A MINIMUM VACUUM OF 22 IN/HG I.A.W. UPS SREO-70175-REQ001 REV.1. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 51-21-10-307-020 REV.141, CLEANING UP SURFACE AND ROLLER PAINT. JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED. REVIEWED
